Since the itching is uncontrollable and mostly at night, so the possibility of scabies needs to be ruled out. It is characterized by intense itching, usually at night and by small insect-type bites lesions on the skin. Diagnosis of scabies is made by scraping the skin and viewing the material under a microscope to see the characteristic mite or eggs. For that you need to consult your dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I am having the same problem. Since mid-January, 2013 until now May, 2013, with no relief in sight. I have seen multiple doctors; tried multiple creams and pills - NO RELIEF whatsoever! What else is there to do? Die scratching?
I have the same issues, doctor gave me Triamcinolone but can only use for two weeks because it will thin my skin. Very frustrating, Im going today for the lab to draw some blood to see if something is low in my system to cause....its about to drive me MAD!!!!
I'm having a very similar problem. I have seen a dermatologist and my family doctor. Neither has an answer. The dermatologist did a biopsy--came back as contact dermatitis. Also did blood work. My ANA came back positive, but the SED RATE was only 2(range is 0-40) which indicated no infection. The dermatologist said a positive ANA is not uncommon in people over 60 and may be a false positive. All other blood was normal. I am using CLOBETASOL for the itching and also OTC itch creams. I'm taking CLARITIN allergy relief pill for day and a BENEDRYL tablet at night. I have these bite-like bumps that itch most of the time, especially if I scratch them. It does seem to get worse in the afternoon and evening. I stopped the OTC things I'm taking, except a multivitamin and a blood pressure pill and the allergy pill. I just added my Lovastatin for cholesterol back in. I've been off everything else for a number of weeks, so I don't think the meds are causing this. I've had it now about 5 months.
I still have similar problems after 5 months... have you found anything since you posted your comment in May?
I'm 19 and I'm having the same symptoms. It drives me nuts!! On my arms, legs, sides, back and even inner thighs. I scratch so much it is leaving bruises. Any sign of help??